# SDR AALA20121014005

- Difficulty date: October 14, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 51,807 hours, 6,331 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLIGHT ATTENDANT REPORTED NUMBER ONE OVEN HAS BURNING SMELL AND SMOKES WHEN USED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FOUND BURNT FOOD IN FAN AREA OF NUMBER ONE OVEN.  DEFERRED OVEN INOPERATIVE.  REPLACED NUMBER ONE OVEN AT ORD ON 10/14/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
